# SDR MWEA080132

- Difficulty date: November 16, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: GO000222
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAS A/C EMERGENCY BUS COMES ON WHEN EMERGENCY POWER IS SELECTED ON.  REPLACED EMERGENCY INVERTER.  (K)
